# SDR 2004UALA00552

- Difficulty date: June 7, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 32,469 hours, 11,807 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ASSIST BOTTLE PRESSURE AT 1500 PSI.  SERVICED DOOR BOTTLE TO  1800 PSI.  OPERATIONS CHECK NORMAL.
